# SDR DALA2023112209648

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON FLOOR WEB, STA Y=196 TO 200 X-30 TO X-35 APROX WAS FOUND AT PASSENGER CABIN IN REF NRC #00226. SUMMARY OF NRC 00490: REPAIR WAS PERFORMED PER B717 SRM 51-70-10-2R PAR 4 FIG 201. (LP #0075520)
